Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 15 found articles
 
 
  Uniform extensions of partial geometries
 
 
Title: Uniform extensions of partial geometries
Author: Makhnev, A. A.
Nirova, M. S.
Appeared in: Proceedings of the Steklov Institute of Mathematics
Paging: Volume 2007 (2007) nr. 1 pages S135-S144
Year: 2007
Contents:
Publisher: Nauka/Interperiodica, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 15 of 15 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands